# SDR USAA951401

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 460
- Part time: 35,896 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-2' CHECK VISUAL INSPECTION, FOUND SEVERAL CRACKS IN HOLES BETWEEN S20L AND S21L, ONE, .50 INCH CRACK AT ATTACH HOLE FOR TRANSITION ANGLE FRAME, BS 460, LEFT SIDE.  CUT OUT CRACK AT TRANSITION AREA OF FRAME AND BETWEEN S20L AND S21L.  MANUFACTURED, HEAT TREATED, AND INSTALLED REPAIR AND FILLER.  REPAIRED PER SRM 20-30-06, SRM 53-10-4.  (X)
